# SDR SWAA2022011253157

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED T/E AT OTBD EDGE OF #6 SPOILER; PANEL SUPPORT IS CRACKED. A224-007 ; / [01] REMOVED PANEL SUPPORT IAW SRM 51-40-02-0G-0; [02] LOCATED & DRILLED NEW ANGLE 115A2156-17 / A TAG # A107452 IAW SRM 51-40-05.; [03] VERIFIED STEP 2; [04] INSTALLED ANGLE IAW SRM 51-40-02 & BOEING DWG # 115A2156 ID:0007 REV.-; [05] REMOVED AND REPLACED PANEL SUPPORT ANGLE AT LEFT WING T/E; O/B OF #6 SPOILER IAW SRM 51-40-02 & BOEING DWG. # 115A2156 ID:0007 REV.-; [06] INSPECTION CW STEPS 4-5; [07] AUDIT CW
